# SDR DALA2021070203618

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 21,105 hours, 7,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1859639) DURING INSPECTION FOUND CORROSION ON CUTOUTS OF FUEL ACCESS PANELS # 532GB, 532AB, 531BB AND 531 AB AT LH WING. MAINTENANCE REPAIRED CORROSION ON PERIMETER CUTOUTS OF FUEL ACCESS PANELS # 532GB,532AB,531BB AND 531AB AT LH WING WERE REMOVED PER B737-900ER SRM 57-20-01-2R.
